National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
1    
Global Existence for the Generalized Two-Component Hunter–Saxton System 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:14  Issue:3  Page:455-469  

Wu Hao;   Wunsch Marcus;  

来源数据库:[Web of Science, Scopus]         被引频次:17

文摘信息 获取全文 问图书馆员

2    
Global Regularity for a Class of Generalized Magnetohydrodynamic Equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:13  Issue:2  Page:295-305  

Wu Jiahong;  

来源数据库:[Web of Science, Scopus]         被引频次:105

文摘信息 获取全文 问图书馆员

3    
Relative Entropies, Suitable Weak Solutions, and Weak-Strong Uniqueness for the Compressible Navier–Stokes System 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:14  Issue:4  Page:717-730  

Feireisl Eduard;   Jin Bum Ja;   Novotný Antonín;  

来源数据库:[Web of Science, Scopus]         被引频次:74

文摘信息 获取全文 问图书馆员

4    
Logarithmically Improved Regularity Criteria for the Navier–Stokes and MHD Equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:13  Issue:4  Page:557-571  

Fan Jishan;   Jiang Song;   Nakamura Gen;   Zhou Yong;  

来源数据库:[Web of Science, Scopus]         被引频次:77

文摘信息 获取全文 问图书馆员

5    
Local Well-Posedness for the Hall-MHD Equations with Fractional Magnetic Diffusion 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:17  Issue:4  Page:627-638  

Chae Dongho;   Wan Renhui;   Wu Jiahong;  

来源数据库:[Web of Science, Scopus]         被引频次:32

文摘信息 获取全文 问图书馆员

6    
Instability of Equatorial Water Waves with an Underlying Current 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:16  Issue:4  Page:661-667  

Genoud François;   Henry David;  

来源数据库:[Web of Science, Scopus]         被引频次:40

文摘信息 获取全文 问图书馆员

7    
Local Stability for an Exact Steady Purely Azimuthal Equatorial Flow 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:20  Issue:1  Page:27-34  

Ionescu-Kruse Delia;   Martin Calin Iulian;  

来源数据库:[Web of Science, Scopus]         被引频次:11

文摘信息 获取全文 问图书馆员

8    
Second Order Adaptive Boundary Conditions for Exterior Flow Problems: Non-Symmetric Stationary Flows in Two Dimensions 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:10  Issue:1  Page:45-70  

Bönisch Sebastian;   Heuveline Vincent;   Wittwer Peter;  

来源数据库:[Web of Science, Scopus]         被引频次:9

文摘信息 获取全文 问图书馆员

9    
On the Well-Posedness of the Hall-Magnetohydrodynamics with the Ion-Slip Effect 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:21  Issue:4  Page:1-28  

Han Woo Jin;   Hwang Hyung Ju;   Moon Byung Soo;  

文摘信息 问图书馆员

10    
Kinetic Energy Represented in Terms of Moments of Vorticity and Applications 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:21  Issue:4  Page:1-19  

Cieślak Tomasz;   Oleszkiewicz Krzysztof;   Preisner Marcin;   Szumańska Marta;  

文摘信息 问图书馆员

11    
On the Vanishing of Some D-Solutions to the Stationary Magnetohydrodynamics System 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:21  Issue:4  Page:1-13  

Li Zijin;   Pan Xinghong;  

文摘信息 问图书馆员

12    
On the Forced Euler and Navier–Stokes Equations: Linear Damping and Modified Scattering 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:21  Issue:4  Page:1-24  

Zillinger Christian;  

文摘信息 问图书馆员

13    
Blowup for Projected 2-Dimensional Rotational C2 Solutions of Compressible Euler Equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:21  Issue:4  Page:1  

Yuen Manwai;  

文摘信息 问图书馆员

14    
On Stability of Blow-Up Solutions of the Burgers Vortex Type for the Navier–Stokes Equations with a Linear Strain 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:21  Issue:4  Page:1-23  

Maekawa Yasunori;   Miura Hideyuki;   Prange Christophe;  

文摘信息 问图书馆员

15    
On the Linear Stability of Vortex Columns in the Energy Space 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:21  Issue:4  Page:1-27  

Gallay Thierry;   Smets Didier;  

文摘信息 问图书馆员

16    
On Some Regularity Criteria for Axisymmetric Navier–Stokes Equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:21  Issue:4  Page:1-14  

Rencławowicz Joanna;   Zaja̧czkowski Wojciech M;  

文摘信息 问图书馆员

17    
Wellposedness and Convergence of Solutions to a Class of Forced Non-diffusive Equations with Applications 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:21  Issue:4  Page:1-25  

Friedlander Susan;   Suen Anthony;  

文摘信息 问图书馆员

18    
Blowup for Projected $$\mathbf {2}$$ 2 -Dimensional Rotational $${\mathbf {C}}^{2}$$ C2 Solutions of Compressible Euler Equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:21  Issue:4  Page:1-9  

Yuen Manwai;  

文摘信息 问图书馆员

19    
Does Fluid Interaction Affect Regularity in the Three-Dimensional Keller–Segel System with Saturated Sensitivity? 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:20  Issue:4  Page:1889-1909  

Winkler Michael;  

来源数据库:[Web of Science, Scopus]         被引频次:5

文摘信息 获取全文 问图书馆员

20    
Abridged Continuous Data Assimilation for the 2D Navier–Stokes Equations Utilizing Measurements of Only One Component of the Velocity Field 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:18  Issue:1  Page:1-23  

Farhat Aseel;   Lunasin Evelyn;   Titi Edriss S;  

来源数据库:[Web of Science, Scopus]         被引频次:17

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×